Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Radix conversion in an unnormalized arithmetic system

Authors: N. Metropolis and R. L. Ashenhurst
Journal: Math. Comp. 19 (1965), 435-441
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Ashenhurst and N. Metropolis, Unnormalized floating point arithmetic, J. Assoc. Comput. Mach. 6 (1959), 415–428. MR 0105833
  • [2] H. Kanner, ``Number base conversion in a significant digit arithmetic,'' J. Assoc. Comput. Mach., v. 12, 1965, pp. 242-246.

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society